# SDR ASAA2023081244568

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,519 hours, 1,592 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC DISAGRRE (VTK ON LEFT MAP) FOLLOWED BY RESTORITION UNTIL 1 MINUTE. GROUNDED - YES. REF ILIM 34-61-00-810-918, OMF NO FAULTS, OPS GOOD, NO HISTORY 60 DAYS.
